# SDR CA080124009

- Difficulty date: January 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 25,489 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Nozzle
- Part number: 310323259
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL NOZZLE FOUND CRACKED ON SECONDARY MANIFOLD DURING SCHEDULED NOZZLE CHANGE IN THE AREA THAT MFG SAYS TO INSPECT FOR CRACKS.
